MAUDE Adverse Event Report: XENON LUMBAR SPINAL FIXATION SYSTEM; LXH

XENON LUMBAR SPINAL FIXATION SYSTEM; LXH
Model Number 22TRV12US
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Evaluation of the returned instrument revealed two of the three 2.30mm prongs/teeth were actually missing from the device.The polyaxial screw adjustment tool is intended to adjust the screw head/tulip to allow for proper alignment for rod insertion.Information provided indicated it was being utilized for screw removal.The xenon surgical technique guide (lit-84134) provides direction to properly perform revision and/or removal of previously implanted set screws, rods & pedicle screws.The original instrumentation set contains all instruments required to perform this process.
 
Event or Problem Description
During the case one of the prongs broke off the instrument which affected the ability to remove the fourth screw.The event cause over a 30 minute delay in the case.

Brand Name
XENON LUMBAR SPINAL FIXATION SYSTEM
Common Device Name
LXH
MDR Report Key9570840
Report Number2027467-2019-00064
Device Sequence Number19353329
Product Code LXH
UDI-Device Identifier00840967190228
UDI-Public(01)00840967190228(10)6375603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number22TRV12US
Device Catalogue Number22TRV12US
Device Lot Number6375603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;